# SDR QXEA2015062300334

- Difficulty date: June 17, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 33,083 hours, 34,642 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD AFT EQUIPMENT SEAT RAIL, PN 85337843-103 REQUIRES REPLACEMENT.  REMOVED CORRODED SEAT RAIL NR 4 AND REPLACED IT WITH A NEW SEAT RAIL, PN 85337843-103, REF SRM 51-42-05-02-01, SRM 51-42-45-02-01 AND SRM DWG 85337843, DETAIL A REV-A DATED 98-04-13. REMOVED FLOOR PANELS 144LZ AND 144DZ FOM REF AMM 55-41-01-000-801. INSTALLED FLOOR PANELS 144LZ AND FLOOR PANEL 144DZ REF AMM 53-41-01-400-801, 4D, STEP 2 AND 3. COMPLIED WITH FORM M-184 FOR SEAT TRACK NR 4, PN 85337843-103.
